Atripla - Schedule change
Apr 26, 2011
Thanks for getting back to me on the "working on the yachts with HIV" Question! I passed all my tests and start on the Yachts in Antibes in 2 weeks. Whoo hoo! 2 Questions:
1. I have been on Atripla now for nearly 8 weeks taking it every morning at 9...(damn... time fly when you have fun :-), I seem to still get a side effect of drouziness and lack of concentration a few hours after taking the meds.... I am worried that this will effect my work on the boats. On the other hand I am concerned that if I change to taking the Atripla at night before bed time that it will have a effect on my sleep...Which do you think will be best?
2. If I change from morning to evening.... how would I do this? Been on the web for answers but all are different... some say skip the next morning and only take the tablet at night... or do a hourly adjustment until it reaches bedtime....
Really appreciate your help and seriously dont know what I would have done without you guys....
Thanks n mil.
Poppey the sailor man. South Africa.
Response from Dr. Frascino
Hey Popeye the Sailor Man,
1. Most folks prefer taking Atripla at night. Side effects can be minimized by taking it in the evening on an empty stomach (at least two hours after dinner).
2. Because of the long half-life of the drugs in Atripla, you could skip the next morning dose and take the tablet beginning that same night on an empty stomach. Alternatively you could gradually move your dose forward, say by two or three hours, until you get to the desired time for an evening dose. (I prefer the second option.)
Good luck! Happy yachting!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Can You Get Genital Warts When Giving Oral Sex?
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
- Afraid Of Having Undiagnosed Hiv Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.